# SDR SWAA2016120510228

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 61,874 hours, 36,156 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA172267C
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT/APPROACH NOTED FUEL IMBALANCE, ATTEMPTED CROSSFEED BUT SWITCH INOP. / R&R ENGINE FUEL CROSSFEED VALVE ACTUATOR PER AMM.
